MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ITV09F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hematoma (1884)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2020, 25mm amplatzer pfo occluder was chosen for implant using a 9f amplatzer torqvue delivery system.During procedure, the device was removed due to mis-sizing.The device never released from the cable.A new 35mm amplatzer pfo occluder was chosen and successfully implanted.On (b)(6) 2020, prior to discharge, anemia and hematoma at groin was confirmed, manual compression was conducted.On (b)(6) 2020, blood transfusion was conducted.The issue was resolved without sequelae on (b)(6), 2020.The physician mentioned the issue was possibly related to the implant procedure.On (b)(6) 2020, the patient was reported discharged from the hospital without sequelae.The patient was reported stable.
 
Event or Problem Description
It was reported that on (b)(6) 2020, 25mm amplatzer pfo occluder was chosen for implant using a 9f amplatzer torqvue delivery system.During procedure, the device was removed due to mis-sizing.The device never released from the cable.A new 35mm amplatzer pfo occluder was chosen and successfully implanted.On (b)(6) 2020, prior to discharge, anemia and hematoma at groin was confirmed, manual compression was conducted.On (b)(6) 2020, blood transfusion was conducted.The issue was resolved without sequelae on (b)(6) 2020.The physician mentioned the issue was possibly related to the implant procedure.On (b)(6) 2020, the patient was reported discharged from the hospital without sequelae.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of anemia and hematoma was reported.During procedure, a 25 mm pfo device was removed due to mis-sizing and a 35 mm device was implanted.It was also reported that manual compression and blood transfusion were conducted and the event was resolved without sequelae.The patient was reported as stable.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19055551
Report Number2135147-2024-01567
Device Sequence Number8120984
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)220831(10)7188469
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number9-ITV09F45/80
Device Lot Number7188469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight45 KG